Next Article in Journal
Finite Arithmetic Axiomatization for the Basis of Hyperrational Non-Standard Analysis
Previous Article in Journal
Differential Models, Numerical Simulations and Applications
Previous Article in Special Issue
An Extension of Beta Function by Using Wiman’s Function
 
 

Order Article Reprints

Journal: Axioms, 2021
Volume: 10
Number: 261

Article: Some Unified Integrals for Generalized Mittag-Leffler Functions
Authors: by Prakash Singh, Shilpi Jain and Carlo Cattani
Link: https://www.mdpi.com/2075-1680/10/4/261

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop